Optimale Auktionen

Journal article


Publication Details

Author(s): Grimm V, Schmidt U
Journal: Wirtschaftswissenschaftliches Studium
Publisher: Beck
Publication year: 1999
Volume: 28
Journal issue: 12
Pages range: 670-675
ISSN: 0340-1650
Language: German


FAU Authors / FAU Editors

Grimm, Veronika Prof. Dr.
Lehrstuhl für Volkswirtschaftslehre, insbesondere Wirtschaftstheorie


How to cite

APA:
Grimm, V., & Schmidt, U. (1999). Optimale Auktionen. Wirtschaftswissenschaftliches Studium, 28(12), 670-675.

MLA:
Grimm, Veronika, and Ulrich Schmidt. "Optimale Auktionen." Wirtschaftswissenschaftliches Studium 28.12 (1999): 670-675.

BibTeX: 

Last updated on 2018-09-08 at 17:23